# SDR CA970311010

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Carson S61LSKRSKY
- Engine: Ge CT581401
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Contrl Unit
- Part number: 7257255
- Condition: Failed
- Location: Engine
- Component: Hamstd
- Stage of operation: HO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WILL NOT MEET MINIMUM ACCEPTABLE TORQUE. LOW POWER, LOW T5, HIGH NG.  NO CHANGE ON MANUAL THROTTLE.  PART TC:  29.
